# SDR NOCA06506

- Difficulty date: May 12, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 36B EMERGENCY LIGHT INOP.  RESEATED CONNECTOR, OPS CHECK NORMAL.
